MathSciNet Relay Station
MathSciNet bibliographic data
MR1608313 30C65 (28A80)
Ghamsari, Manouchehr; Herron, David A. Bi-Lipschitz homogeneous Jordan curves. Trans. Amer. Math. Soc. 351 (1999), no. 8, 3197–3216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement